# SDR MASA2010120501386

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 29,272 hours, 22,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY FLOOD LIGHT INOP.  MX R2 LAMP. ***CORRECTED UNIQUE CONTROL NUMBER ***
